Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 24, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The fundamental group of random $2$-complexes
Eric Babson, Christopher Hoffman and Matthew Kahle.
J. Amer. Math. Soc. 24 (2011), 1-28
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726597
On relative and bi-relative algebraic $K$-theory of rings of finite characteristic
Thomas Geisser and Lars Hesselholt.
J. Amer. Math. Soc. 24 (2011), 29-49
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726598
Hecke fields of analytic families of modular forms
Haruzo Hida.
J. Amer. Math. Soc. 24 (2011), 51-80
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726599
On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators
Anders C. Hansen.
J. Amer. Math. Soc. 24 (2011), 81-124
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726600
The critical bias for the Hamiltonicity game is $(1+o(1))n/lnn$
Michael Krivelevich.
J. Amer. Math. Soc. 24 (2011), 125-131
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726601
Sheaves on affine Schubert varieties, modular representations, and Lusztig’s conjecture
Peter Fiebig.
J. Amer. Math. Soc. 24 (2011), 133-181
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726602
Good formal structures for flat meromorphic connections, II: Excellent schemes
Kiran S. Kedlaya.
J. Amer. Math. Soc. 24 (2011), 183-229
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726603
Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus
Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes.
J. Amer. Math. Soc. 24 (2011), 231-280
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726604
Appendix and erratum to “Massey products for elliptic curves of rank 1”
Jennifer S. Balakrishnan, Kiran S. Kedlaya and Minhyong Kim.
J. Amer. Math. Soc. 24 (2011), 281-291
Abstract, references and article information
Full-text PDF
MathSciNet review: 2726605